Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Fainted, headache, yellow eyes, vision problem, weight loss, dizziness. Reason, treatment?

on jan. 02 2012 i fainted in the airport we flew and every thing before we got there we didnt sleep at all or eat it was about 9 am over there our plain got dalaid when we got to the second air port the doctors there checked me out and just gave me pills to not get that dizzy we finally flew and finally got home ever since that day i have had headakes about every day more when the sun is bright or out. I try not to take that much pain killers.My eyes look yellow ish and iv been having vision problems iv noticed that i havent been eating much i have lost wait since my trip to mexico be fore we went i went to the doctor for another problom and i waid 113 and when i got back after two weaks on dec. 02 i went to the doctor on feb.14 and i waid 103 the conditions there werent very nice everything was un sanitary and i also didnt eat muh there. my mom thinks it heatitis or ( anemia ) i went to the doctor and they didnt do enything i dont want to go again because i have a huge fobia of netals and i know there going to have to take blood out and my face sometimes looks yellow ish the dizzyness comes and gose at random i dotn want to faint again its the worst and i dont want the doctors to have to take blood out what should i do ????? please help and sorry for my speling
Asked On : Fri, 27 Apr 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
get your routine tests Blood pressure, blood sugar, sr. billirubin, lipid profile ,urine and ultra-sound abdomen..and consult a physician..
take rest..
avoid taking tension..
take proper sleep..
avoid self medication
Answered: Fri, 27 Apr 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor